# SDR UPS02437983

- Difficulty date: March 28, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 141U109212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL VERTICAL BEAM WEB RT BS 300 NR 2 AND 4 SHEAR TIE CLIP (COUNT FROM TOP) CRACK FOUND AT FASTENER.  NWW VERTICAL BEAM WEB RT BS 300 NR 2 AND 4 SHEAR TIE CLIP REPLACED (COUNT FROM TOP) REPLACED AS PER SRM 51-10-01 AND INSTALLED AS PER BOEING DWG 624U0005.
